Nebraska, 2011High Wind in Nebraska, November 26, 2011
November 26, 2011 · NWS GID · 18 events in 18 counties and zones
The Saturday of Thanksgiving weekend was one of the overall windiest days of fall 2011 across South Central Nebraska, with several hours of sustained north-northwest winds around 40 MPH, accompanied by gusts into the 50-55 MPH range. The strongest winds primarily focused west of a line from Fullerton to Red Cloud, with a few of the highest measured gusts at automated airport sites including 55…
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Saturday of Thanksgiving weekend was one of the overall windiest days of fall 2011 across South Central Nebraska, with several hours of sustained north-northwest winds around 40 MPH, accompanied by gusts into the 50-55 MPH range. The strongest winds primarily focused west of a line from Fullerton to Red Cloud, with a few of the highest measured gusts at automated airport sites including 55 MPH at Ord and 53 MPH at both Hastings and Lexington. These winds resulted in at least minor damage across the area, including in Greeley, where a light pole was tipped and shingles were blown off of some buildings.
These winds occurred in the wake of a strong upper level low pressure system and associated powerful surface cold front, and were driven by the combination of a tight surface pressure gradient and deep mixing. The strongest winds buffeted the area for a 12-18 hour period, as the initial surge arrived during the pre-dawn hours. Most locations didn't reach peak intensity until late morning or early afternoon, and speeds quickly subsided by sunset or shortly thereafter. Attesting to the strength of the surface pressure gradient, 8 AM CST observations revealed a 20-millibar gradient across the state of Nebraska, ranging from 1033mb in the western Panhandle to around 1013mb in the far southeast corner of the state.
The combination of these strong winds, along with very low relative humidity values dropping to near 20% or lower, also resulted in elevated to critical fire danger across much of the region. At least a few grass fires were sparked, including one near Alda in Hall County that was detected by NWS Doppler radar as the smoke plume rose in height.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Nov 26, 5:48 AM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Nov 26, 5:48 AM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
548 AM CST SAT NOV 26 2011
.AVIATION...12Z TAF. NO SIGNIFICANT CHANGES FOR THIS TAF
PERIOD...WITH THE MAIN CONCERN CONTINUING TO LIE WITH WINDS. THE
SURFACE COLD FRONT HAS CLEARED THE TERMINAL AREA...AND
NORTHWESTERLY WINDS HAVE BUILT IN BEHIND...WHICH WILL STICK AROUND
FOR THE ENTIRE TAF PERIOD. SPEEDS ARE ALREADY SUSTAINED NEAR 25 TO
30 MPH WITH GUSTS NEAR 45 MPH...AND INCREASED SPEEDS OF 30 TO 40
MPH WITH HIGHER GUSTS WILL BE POSSIBLE. THIS EVENING WINDS WILL
BEGIN TO TAPER OFF. VFR CONDITIONS WILL REMAIN AS CURRENT CLOUD
COVER SITS IN THE MID/UPPER LEVELS...AND BY MIDDAY SKIES ARE
EXPECTED TO CLEAR.
&&
.PREV DISCUSSION... /ISSUED 307 AM CST SAT NOV 26 2011/
SHORT TERM...TODAY THROUGH MONDAY NIGHT. THE MAIN CONCERN IN THE
SHORT TERM FORECAST PERIOD WILL BE WINDS TODAY ALONG WITH THE
POSSIBILITY OF RED FLAG CONDITIONS. THE RED FLAG CONCERNS WILL BE
ADDRESSED IN THE FIRE WEATHER PORTION OF THE DISCUSSION LOCATED
BELOW.
A LARGE MID LEVEL TROUGH MOVING ACROSS THE CENTRAL UNITED STATES
THIS MORNING IS PUSHING A STRONG COLD FRONT ACROSS THE REGION.
MSAS 3 HOUR PRESSURE CHANGE ANALYSIS SHOWS PRESSURE RISES NEAR 7
MILLIBARS BEHIND THE FRONT WHICH IS HELPING BRING A NICE SURGE OF
WINDS AS THE BOUNDARY PASSES. WINDS WILL LIKELY SETTLE DOWN TO
SOME DEGREE THIS MORNING BEHIND THE FRONT...HOWEVER IT WILL NOT
TAKE LONG FOR THE WINDS TO INCREASE AGAIN AS MIXING COMMENCES THIS
MORNING. ALL SIGNS STILL POINT TO A DECENT WIND EVENT FOR TODAY
WITH A STRONG SURFACE PRESSURE GRADIENT DEVELOPING DUE TO LOW
PRESSURE TO THE EAST...AND HIGH PRESSURE TO THE WEST.
THE PRIMARY CONCERN SURROUNDS THE GOING HIGH WIND WARNING AND
WIND ADVISORY...AND POTENTIAL CHANGES/ADJUSTMENTS TO THE HEADLINES
FOR TODAY. NAM PROXIMITY SOUNDINGS SUGGEST MIXING TO NEAR H8 IS
LIKELY ACROSS A MAJORITY OF THE FORECAST AREA TODAY...WITH 50 TO
60 KTS OF WIND EXPECTED AT THAT LEVEL. THE FLOW WILL BE FAIRLY
UNIDIRECTIONAL IN THE MIXED LAYER...SO SOME OF THE THE STRONG
WINDS COULD POTENTIALLY TRANSFER TO THE SURFACE. THE HEART OF THE
STRONGER WINDS ARE SHOWN TO RESIDE ACROSS WESTERN PORTIONS OF THE
FORECAST AREA...AND THE CURRENT HIGH WIND WARNING COVERS THAT
WELL. WILL GO AHEAD AND LEAVE THE HEADLINES IN THEIR PRESENT
CONFIGURATION...THOUGH THE NEXT SHIFT WILL OBVIOUSLY HAVE TO WATCH
TRENDS AS THE STRONGER H8 WINDS SHIFT SOUTHEAST THIS AFTERNOON.
A SMALLER CONCERN FOR TODAY WILL BE THE POSSIBILITY OF ANY
LINGERING FLURRIES OR SPRINKLES AS THE LEFT EXIT REGION OF A
100KT UPPER JET SEGMENT SHIFTS THROUGH THE AREA. THE LATEST SREF
AND NCEP 4KM WRF KEEP IT DRY AFTER 12Z TODAY...WHILE THE GFS AND
NOW 26.06Z NAM SUGGESTS THERE COULD BE LINGERING LIGHT
PRECIPITATION IN PARTS OF NORTH CENTRAL KANSAS THIS
MORNING...WHILE THE RUC DEVELOPS LIGHT QPF IN EASTERN PARTS OF THE
FORECAST AREA. CROSS SECTIONS OF RELATIVE HUMIDITY/OMEGA FROM THE
NAM REVEAL DRY LOW LEVELS WHICH WILL BE TOUGH TO
OVERCOME...ESPECIALLY AS THE FORCING WEAKENS...SO WOULD RATHER
CARRY A NON MEASURABLE EVENT SUCH AS SPRINKLES OR FLURRIES. H85
TEMPERATURES QUICKLY FALL BELOW FREEZING THIS MORNING...HOWEVER
ABOVE FREEZING H925 TEMPERATURES WILL PERSIST...SO WILL GO WITH
SPRINKLES/FLURRIES IN THE GRIDS.
THE STRONGEST OF THE WINDS SHOULD SUBSIDE BY EARLY EVENING AS
MIXING BEGINS TO DIMINISH. H5 HEIGHTS BEGIN TO RISE
TONIGHT...WITH WARMER AIR GRADUALLY RETURNING FOR SUNDAY AND
MONDAY. IN FACT...H85 TEMPERATURES RISE FROM -5 DEGREES CELSIUS
TONIGHT...TO NEARLY +10 DEGREES CELSIUS ON MONDAY IN PORTIONS OF
THE FORECAST AREA. WILL AIM FOR HIGHS IN THE MID 40S TO LOWER 50S
ON SUNDAY...WITH 50S ON MONDAY.
ANOTHER MID LEVEL WAVE HELPS KNOCK DOWN THE RIDGE MONDAY AFTERNOON
INTO MONDAY NIGHT...WITH ANOTHER COLD FRONT PLOWING THROUGH THE
AREA. MOISTURE APPEARS LIMITED WITH THE PASSAGE OF THE WAVE/FRONT
AND WILL MAINTAIN A DRY FORECAST AS IT PASSES. WINDS WILL AGAIN
BECOME GUSTY AS THE FRONT PASSES...BUT CURRENTLY IT APPEARS SPEEDS
SHOULD STAY BELOW ADVISORY LEVELS.
LONG TERM...TUESDAY THROUGH FRIDAY.
MODELS NOT IN TOO BAD OF AGREEMENT AT THE START OF THE LONG TERM
PERIOD...WITH NORTHWESTERLY FLOW SET UP IN THE UPPER LEVELS AS A
LOW PRESSURE SYSTEM SPINS OVER THE SOUTHEASTERN CONUS AND A
RIDGE AXIS SETS UP OVER THE WEST COAST. WITH NO DISTURBANCES
EXPECTED TO PUSH THROUGH THE REGION...FORECAST FOR TUESDAY REMAINS
DRY. GETTING INTO TUESDAY NIGHT THROUGH THURSDAY...EXPECTING TO
SEE SHORTWAVE UPPER LEVEL RIDGING BUILD INTO THE CENTRAL PLAINS
EXTENDING FROM THE AREA OF HIGH PRESSURE CENTERED JUST OFF THE SRN
COAST OF CA...BETWEEN THE LOW PRESSURE CONTINUES TO PUSH NORTHEAST
TOWARD THE EAST COAST AND ANOTHER DISTURBANCE MOVING FROM THE PAC
NW INTO THE ROCKIES.
A LITTLE MORE UNCERTAINTY ARISES INTO THURSDAY AND FRIDAY WITH THE
LATEST MODEL RUNS HAVING A FEW DIFFERENCES. THE GENERAL STORY IS
THE DISTURBANCE WHICH HAS SHIFTED INTO THE ROCKIES BECOMES
SPLIT...WITH A CLOSED LOW DEVELOPING OVER THE WRN/SWRN CONUS...BUT
MODELS VARY ON THE TIMING AND LOCATION OF THE LOW AND WHAT HAPPENS
WITH THE NORTHERN ENERGY. THE GFS PUSHES THE NORTHERN ENERGY
FURTHER SOUTH INTO THE REGION...WHILE THE ECMWF SHOWS MORE RIDGING
HELPING TO PUSH IT FURTHER EAST. INTRODUCED SMALL PRECIPITATION
CHANCES ACROSS THE NORTHERN PORTIONS OF THE CWA TO ACCOUNT FOR
THIS DISTURBANCE IN THE REGION...BUT KEPT IT CONFINED TO THE
DAYTIME HOURS ON THURSDAY. TEMPERATURES SUGGEST THE PTYPE WOULD BE
SNOW. ANY PRECIPITATION WOULD NOT STICK AROUND LONG...AND KEPT
THURSDAY NIGHT AND FRIDAY DRY.
WHILE A BUMP UP IN TEMPERATURES IS EXPECTED ON WEDNESDAY WITH THE
RIDGING SET UP AND HIGHS IN THE UPPER 40S TO LOWER/MID
50S...COMPARED TO THE LOWER/MID 40S ON TUESDAY...A COLD FRONT IS
EXPECTED TO PUSH THROUGH THE CWA EARLY THURSDAY. THE COOLER AIR
ACCOMPANYING THE FRONT LOOKS TO DROP HIGHS FOR THURSDAY INTO THE
MID 30S TO LOWER 40S...WITH MID 30S EXPECTED FOR FRIDAY.
FIRE WEATHER...AS STATED ABOVE WINDS TODAY WILL EASILY EXCEED
THE 25 KT GUST CRITERIA NEEDED FOR A RED FLAG WARNING. THE BIGGEST
CONCERN WILL BE RELATIVE HUMIDITY VALUES DROPPING TO 20 PERCENT
OR LESS. THE NAM AND GFS HAVE BOTH COME IN WITH HIGHER SURFACE
DEWPOINTS ON THE 00Z RUNS...AND THIS TREND IS ALSO EVIDENT EVEN
WHEN MIXING DEWPOINTS ALOFT TO THE SURFACE. THAT BEING SAID...AM
STILL CONCERNED ABOUT FIRE WEATHER ISSUES TODAY...ESPECIALLY WITH
THE LATEST ECMWF STILL SUPPORTING LOWER DEWPOINTS THIS AFTERNOON.
WILL HOLD ONTO THE LOWER DEWPOINTS SHOWN BY THE CURRENT FORECAST
AND LATEST ECMWF AND KEEP THE RED FLAG WARNING IN PLACE FOR THIS
AFTERNOON.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR NEZ041-048-049-063-
064-076-077-086-087.
HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR NEZ039-040-046-
047-060>062-072>075-082>085.
RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
NEZ039-040-046-047-060>062-072>075-082>085.
KS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR KSZ007-019.
HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR KSZ005-006-017-
018.
RED FLAG WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
KSZ005>007-017>019.
&&
SHORT/FIRE...KING
LONG/AVIATION...ADOHazardous weather outlook, Nov 26, 3:43 AM CST, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
343 AM CST SAT NOV 26 2011
KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
271200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
343 AM CST SAT NOV 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.
.DAY ONE...TODAY AND TONIGHT.
A HIGH WIND WARNING IS IN EFFECT TODAY FOR AREAS WEST OF HIGHWAY
281...WHILE A WIND ADVISORY IS POSTED FOR AREAS EAST OF HIGHWAY
281. PLEASE SEE THE LATEST HIGH WIND WARNING AND WIND ADVISORY
MESSAGES FOR ADDITIONAL INFORMATION.
IN ADDITION...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR
ALL OF NORTH CENTRAL KANSAS AND LOCATIONS WEST OF HIGHWAY 281 IN
SOUTH CENTRAL NEBRASKA. PLEASE REFER TO THE LATEST FIRE WEATHER
WARNING PRODUCT FOR FURTHER INFORMATION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Nov 26, 7:01 AM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
701 AM CST SAT NOV 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM NON-TSTM WND GST ORD 41.60N 98.93W
11/26/2011 M51.00 MPH VALLEY NE ASOS
&&
FAYHigh Wind, Dawson
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Dawson forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 40.870, -99.820 (the zone’s center; the record gives no point)
Sustained wind speeds up to 43 mph were reported at the Lexington Airport.
High Wind, Buffalo
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Buffalo forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.855, -99.075 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Gosper
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Gosper forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.515, -99.831 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Phelps
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Phelps forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.511, -99.414 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Furnas
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Furnas forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.177, -99.912 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Harlan
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Harlan forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.177, -99.405 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Kearney
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Kearney forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.507, -98.948 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Franklin
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Franklin forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.176, -98.953 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Webster
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Webster forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.176, -98.500 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Adams
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Adams forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.525, -98.501 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Hall
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Hall forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.873, -98.502 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Hamilton
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Hamilton forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 40.874, -98.023 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Merrick
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Merrick forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- AWOS
- Coordinates
- 41.170, -98.038 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Nance
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Nance forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- ASOS
- Coordinates
- 41.397, -97.992 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Greeley
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Greeley forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- ASOS
- Coordinates
- 41.567, -98.521 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph. In Greeley, a light pole was tipped and a few shingles were removed from some buildings.
High Wind, Howard
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Howard forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- ASOS
- Coordinates
- 41.220, -98.517 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Sherman
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Sherman forecast zone
- Measured
- 35 kt (40 mph) estimated sustained
- Reported by
- ASOS
- Coordinates
- 41.221, -98.976 (the zone’s center; the record gives no point)
Automated stations near the county recorded sustained winds in excess of 40 mph.
High Wind, Valley
- When
- November 26, 10:00 AM CST to 2:00 PM CST
- Where
- Valley forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- ASOS
- Coordinates
- 41.567, -98.982 (the zone’s center; the record gives no point)
Sustained winds of 41 mph were recorded at the Ord ASOS.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, November 26, 20111 death · 1 event
- High Wind in Texas, November 26, 2011$70,000 · 61 kt wind · 10 events
- Marine Strong Wind in Gulf of Mexico, November 26 to 27, 2011$25,000 · 1 event
- High Wind in Texas, November 26, 201154 kt wind · 16 events
- High Surf in Hawaii, November 26 to 27, 201115 events
- High Wind in South Dakota, November 26, 201155 kt wind · 13 events
- High Wind in Nebraska, November 26, 201153 kt wind · 10 events
- High Wind in Kansas, November 26, 201156 kt wind · 5 events
- High Wind in Oklahoma, November 26, 201153 kt wind · 4 events
- High Wind in Kansas, November 26, 20114 events
- High Wind in Texas, November 26, 201150 kt wind · 3 events
- High Wind in New Mexico, November 26, 20112 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 353459, 353915, 353916, 353917, 353918, 353919, 353920, 353921, 353922, 353923, 353924, 353925, 353926, 353927, 353928, 353929, 353930, 353931.